# SDR SWAA2022031232435

- Difficulty date: July 15, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKS AT LBL 10 BETWEEN STA 344 & STA 360 MKD DOT 60-007 / REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL AT LBL 10. BETWEEN STA 344 & STA 360 IAW B737-700 SRM 51-42-00-0G-0 .
